MathSciNet Relay Station
MathSciNet bibliographic data
MR2640854 26A03 (11Y60 26D15)
Khattri, Sanjay K. Three proofs of the inequality $e<(1+\frac{1}{n})^{n+0.5}$. Amer. Math. Monthly 117 (2010), no. 3, 273–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement